Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 30, NWS Albuquerque, NM

July 22, 2008Cibola County, McKinley County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2008, 6:57 PM MST for Cibola County, McKinley County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2008, 6:57 PM MST (01:57 UTC)
Expired
Jul 22, 2008, 9:00 PM MST
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Cibola County, NM, McKinley County, NM

The radar

The Albuquerque radar (KABX), 138 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2320 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 230157
FFWABQ
NMC006-031-230400-
/O.NEW.KABQ.FF.W.0030.080723T0157Z-080723T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 PM MDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO
  SOUTH CENTRAL MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 1000 PM MDT

* AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS NEAR BLUEWATER LAKE. RAMAH...
  EL MORRO AND PINE HILL ARE ALSO LIKELY TO EXPERIENCE FLASH 
  FLOODING FROM THESE STORMS AS THEY PASS OVERHEAD THROUGH 930
  PM MDT. THE STORMS PRODUCING FLASH FLOODING WERE MOVING TOWARD 
  THE SOUTHWEST AT 10 TO 15 MPH. AS MUCH AS 1.5 INCHES OF RAIN HAS
  ALREADY FALLEN IN THE BLUEWATER LAKE AREA. ALTHOUGH LESS THAN A
  QUARTER INCH OF ADDITIONAL RAINFALL IS EXPECTED NEAR BLUEWATER 
  LAKE...VERY HEAVY RUNOFF IS EXPECTED INTO THE BLUEWATER LAKE AREA
  FROM THE ZUNI MOUNTAINS. THIS FLASH FLOOD WARNING INCLUDES I-40
  IN THE BLUEWATER LAKE AND PREWITT AREA...AS WELL AS STATE ROUTE 
  53 IN THE VICINITY OF EL MORRO AND RAMAH.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

LAT...LON 3501 10865 3514 10860 3544 10816 3543 10800
      3532 10793 3514 10808 3486 10830 3492 10846
      3496 10855

$$

44
1 follow-up statement
000 
WGUS75 KABQ 230355
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
955 PM MDT TUE JUL 22 2008

NMC006-031-230405-
/O.EXP.KABQ.FF.W.0030.000000T0000Z-080723T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-CIBOLA-
955 PM MDT TUE JUL 22 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM MDT FOR NORTH CENTRAL
CIBOLA AND SOUTH CENTRAL MCKINLEY COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3501 10865 3514 10860 3544 10816 3543 10800
      3532 10793 3514 10808 3486 10830 3492 10846
      3496 10855

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:15 PM MST, 4 hours 42 minutes earlier.

Area forecast discussion, Jul 22, 2:15 PM MST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT TUE JUL 22 2008

.DISCUSSION...
LATEST RUC80 UPPER AIR ANALYSIS INDICATES TWO HIGH CENTROIDS OVER
THE SOUTHWESTERN UNITED STATES. ONE CENTER IS POSITIONED AT THE CA/
AZ/BAJA OF CA TRIPLE POINT...WHILE THE OTHER IS CENTERED JUST EAST
OF THE OK/TX PANHANDLES. THIS HAS ALLOWED FOR AN UPR LEVEL WEAKNESS
ACROSS THE STATE OF NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL BE
MOST NUMEROUS OVER THE CENTRAL AND WRN ZONES...PARTICULARLY WITHIN
THE 850-700MB THETA-E RIDGE AXIS. AS MENTIONED IN THE PREVIOUS AFD...
A FEW THUNDERSTORMS WILL DEVELOP IN THE HIGH PLAINS...BUT STEERING
FLOW WILL CURTAIL ITS EASTWARD PROGRESSION. AS TYPICAL THIS TIME OF
YEAR...LOCALIZED FLOODING IS POSSIBLE WITH SLOW MOVING STORMS. MOST
OF THE ACTIVITY WILL DIMINISH BEFORE THE MIDNIGHT HOUR...HOWEVER A
FEW LINGERING STORMS COULD SURVIVE INTO THE EARLY MORNING.

SIMILAR SITUATION IS EXPECTED FOR WEDNESDAY...WITH THE BEST THREAT
FOR PCPN TO OCCUR OVER THE CENTRAL AND WRN ZONES. SOME ACTIVITY MAY
TRY TO SQUEAK INTO THE NE PLAINS AS THE THETA-E RIDGE AXIS TILTS A
BIT. TEMPERATURES WILL BE WARMEST OVER THE ERN PLAINS AS PCPN/CLOUD
COVER LIMITS THE AMOUNT OF INCOMING SOLAR IN THE WEST.

ALL EYES SHIFT TO THE GULF OF MEXICO FOR THE LATTER PORTION OF THE
WEEK AS TROPICAL STORM...SOON TO BE HURRICANE...DOLLY APPROACHES SRN
TEXAS. THE NAM80 HAS BEEN CONSISTENTLY ONE OF THE MORE NRN SOLUTIONS
AND PROVIDES SOME IMPACT IN THE FORM OF INCREASED QPF ACROSS SRN NM.
OF INTEREST...THREE OUT OF 13 HURRICANE MODELS TRACK THE REMAINS OF
THE TROPICAL SYSTEM UP THE RIO GRANDE INTO SE NM. THOUGH UNLIKELY...
IT BEARS WATCHING WHETHER THIS FEATURE WILL IMPACT THE CWA. ATTM...
IT APPEARS THE GFDI MODEL AND TPC TRACK LOOK THE MOST PLAUSIBLE. IN
GENERAL...THE BIGGEST PLAYER WILL BE THE POSITION OF THE UPPER HIGH.
IN CONTRAST...THE GFS PLACES THE HIGH ON FRI OVER ERN NM/WRN TX...
BLOCKING THE STATE FROM AN INTRUSION OF DEEP MOISTURE. MEANWHILE...
THE ECMWF PLACES THE HIGH NEAR THE DALLAS AREA...ALLOWING FOR A S/SE
COMPONENT ACROSS SRN NM. BY THE WEEKEND...THE GFS SHIFTS THE UPPER
HIGH TO CENTRAL NM...SHUNTING THE REMAINS INTO THE EASTERN PACIFIC.
THE ECMWF IS LESS AGGRESSIVE AND SHIFTS THE UPR HIGH ONLY TO CENTRAL
TX...OPENING THE DOOR FOR TROPICAL MOISTURE TO MIGRATE INTO CENTRAL
AZ. BASED ON THE AFOREMENTIONED UNCERTAINTY...WILL NOT MAKE SWEEPING
CHANGES TO THE INHERITED MID/LONG RANGE FORECAST. DPORTER

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MAINLY AFFECT THE WESTERN
TWO THIRDS OF THE FORECAST AREA THROUGH THE NEXT 24 HOURS. THIS
INCLUDES AFFECTS TO TERMINAL SITES SUCH AS GUP...FMN...ABQ AND SAF.
MVFR AND SHORT DURATION IFR CONDITIONS WILL BE ASSOCIATED WITH THE
STRONGER STORMS. CELL MOVEMENT WILL BE SLOW THUS MAKING THE
POTENTIAL FOR LONGER MVFR CONDITIONS NEAR AIRPORTS. STRONG WIND
GUSTS WILL ALSO BE ASSOCIATED WITH THE HEAVIEST RAIN ACTIVITY. GUSTS
UP TO 40 KTS WILL BE POSSIBLE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
UPPER HIGH WILL REMAIN CENTERED OVER A PORTION OF NEW MEXICO THROUGH
AT LEAST THE WORK WEEK. ABUNDANT MOISTURE TRAPPED UNDERNEATH THIS
UPPER HIGH WILL RECYCLE OUT IN THE FORM OF WETTING RAIN. THE FAVORED
AREA FOR THIS WETTING RAIN WILL BE ACROSS WESTERN AND CENTRAL AREAS.
THE EASTERN THIRD WILL SEE THE LEAST AMOUNT OF THUNDERSTORM
ACTIVITY...IF ANYTHING AT ALL. TROPICAL STORM DOLLY WILL BE A
FEATURE TO WATCH FOR LATE IN THE WEEK AND OVER THE WEEKEND. SOME OF
HER MOISTURE COULD GET TRANSPORTED UP INTO NM BUT AT THIS TIME...A
LITTLE LESS LIKELY FOR ANY SIGNIFICANT IMPACTS. WILL HAVE TO KEEP AN
EYE ON IT. HUMIDITY IS EXPECTED TO REMAIN ABOVE 20 PCT THROUGH
FRIDAY. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  89  62  94 /  60  40  30  20
GALLUP..........................  59  82  56  87 /  60  50  30  30
GRANTS..........................  57  82  54  88 /  50  40  30  30
GLENWOOD........................  64  88  62  92 /  40  50  30  30
CHAMA...........................  49  77  49  81 /  60  50  40  30
LOS ALAMOS......................  55  83  55  86 /  30  30  30  20
RED RIVER.......................  45  73  45  74 /  30  30  30  30
TAOS............................  53  85  49  88 /  30  30  30  20
SANTA FE........................  57  85  59  88 /  40  30  30  20
SANTA FE AIRPORT................  59  87  59  91 /  40  20  20  20
ESPANOLA........................  60  89  58  94 /  30  30  30  20
ALBUQUERQUE HEIGHTS.............  67  90  68  92 /  40  20  20  20
ALBUQUERQUE VALLEY..............  65  92  65  94 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  63  88  64  91 /  40  20  20  20
ALBUQUERQUE WEST MESA...........  66  91  66  93 /  40  20  20  20
SOCORRO.........................  64  92  64  92 /  30  20  20  20
SANDIA PARK/CEDAR CREST.........  54  84  54  87 /  40  30  20  20
MORIARTY/ESTANCIA...............  57  87  58  89 /  30  20  20  20
CARRIZOZO.......................  60  90  62  92 /  30  20  20  20
RUIDOSO.........................  55  81  54  81 /  30  20  10  20
RATON...........................  56  90  56  91 /  10  10  10  10
LAS VEGAS.......................  56  86  56  86 /  20  20  20  20
ROY.............................  62  89  63  89 /  10  10  10  10
CLAYTON.........................  64  94  65  93 /   5   5   5  10
SANTA ROSA......................  63  94  63  94 /  10  10  10  10
TUCUMCARI.......................  66  96  68  97 /   0   5   5   5
FORT SUMNER.....................  67  95  67  95 /  10   5   5   5
CLOVIS..........................  66  94  68  93 /   0   5   5   5
PORTALES........................  66  95  68  94 /   5   5   5   5
ROSWELL.........................  69  96  69  96 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46/50
Hazardous weather outlook, Jul 22, 5:00 AM MST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE JUL 22 2008

NMZ001>021-026-231200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS
OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY
RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING...IS POSSIBLE
BOTH WEDNESDAY AND THURSDAY ACROSS CENTRAL AND WESTERN NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL
WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED
TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Jul 22, 2:29 PM MST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT TUE JUL 22 2008

NMZ005-222200-
NORTHEAST HIGHLANDS-
329 PM MDT TUE JUL 22 2008

...STRONG THUNDERSTORM MOVING OVER I-25 JUST SOUTH OF WATROUS...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER AND HEAVY RAIN ON I-25 JUST
SOUTH OF WATROUS. MOVEMENT WAS SOUTHWEST AT 10 MPH. BEWARE OF THE
POTENTIAL FOR HAIL ACCUMULATION ON I-25 BETWEEN WATROUS AND LAS
VEGAS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL MORA
COUNTY AND RURAL NORTH CENTRAL SAN MIGUEL COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

44
Special weather statement, Jul 22, 2:55 PM MST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT TUE JUL 22 2008

NMZ001-002-222300-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
355 PM MDT TUE JUL 22 2008

...STRONG THUNDERSTORMS MOVING TOWARD NAVAJO LAKE...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN
17 MILES NORTHEAST OF NAVAJO DAM. MOVEMENT WAS WEST AND SOUTHWEST AT
10 MPH. THESE STORMS WILL REACH NORTHEAST PORTIONS OF NAVAJO LAKE
AROUND 415 PM...WITH OTHER STRONG STORMS LIKELY TO MOVE OVER THE
LAKE THROUGH 500 PM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHWESTERN RIO
ARRIBA COUNTY...INCLUDING NAVAJO LAKE...AND RURAL EXTREME
NORTHEASTERN SAN JUAN COUNTY.

NEVER CAMP IN ARROYOS OR WASHES...SINCE STORMS LIKE THIS CAN CAUSE
THEM TO FLOOD. BOATERS SHOULD EXERCISE CAUTION AND CONSIDER DELAYING
ACTIVITY ON THE LAKE UNTIL THESE STORMS PASS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

44
Special weather statement, Jul 22, 4:29 PM MST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT TUE JUL 22 2008

NMZ008-230015-
WEST CENTRAL MOUNTAINS-
529 PM MDT TUE JUL 22 2008

...STRONG THUNDERSTORM MOVING OVER NORTHWEST CATRON COUNTY NEAR
RED HILL...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS AROUND
55 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN
FROM 10 MILES NORTHWEST OF RED HILL TO 10 MILES SOUTHEAST OF RED
HILL. MOVEMENT WAS SOUTH AT 18 MPH. THESE STORMS WILL CAUSE MINOR
FLOODING PROBLEMS ON U.S. HIGHWAY 60 WEST OF QUEMADO TO THE ARIZONA
BORDER.  THE POTENTIAL EXISTS FOR FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS TO DEVELOP.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL CATRON
COUNTY.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:04 PM MSTAreal Flood AdvisoryABQCibola, McKinley116 min
Jul 22, 6:00 PM MSTFlash Flood WarningABQCibola, McKinley90 min
Jul 22, 6:20 PM MSTAreal Flood AdvisoryABQValencia40 min
Jul 22, 6:24 PM MSTAreal Flood AdvisoryABQCatron, Cibola111 min
Jul 22, 6:34 PM MSTFlash Flood WarningABQValencia116 min
Jul 22, 6:46 PM MSTAreal Flood AdvisoryABQCibola, McKinley119 min
Jul 22, 7:14 PM MSTFlash Flood WarningABQBernalillo91 min
Jul 22, 7:18 PM MSTAreal Flood AdvisoryABQSan Juan117 min
Jul 22, 7:21 PM MSTSevere Thunderstorm WarningABQBernalillo39 min
Jul 22, 7:27 PM MSTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia2 hr
Jul 22, 7:32 PM MSTAreal Flood AdvisoryABQSocorro, Valencia88 min
Jul 22, 8:39 PM MSTAreal Flood AdvisoryABQBernalillo, Sandoval111 min
Jul 22, 9:04 PM MSTAreal Flood AdvisoryABQSocorro86 min
Jul 22, 9:23 PM MSTAreal Flood AdvisoryABQSan Juan112 min
Jul 23, 1:20 AM MSTAreal Flood AdvisoryABQMcKinley3 hr
Jul 23, 8:58 AM MSTFlash Flood WatchABQ12 hr
Jul 23, 11:40 AM MSTAreal Flood AdvisoryABQCibola110 min
Jul 23, 11:51 AM MSTAreal Flood AdvisoryABQMcKinley114 min
Jul 23, 12:57 PM MSTAreal Flood AdvisoryABQMcKinley3 hr
Jul 23, 1:17 PM MSTAreal Flood AdvisoryABQCatron, Cibola118 min
Jul 23, 1:31 PM MSTAreal Flood AdvisoryABQSocorro119 min
Jul 23, 1:46 PM MSTFlash Flood WarningABQMcKinley119 min
Jul 23, 2:08 PM MSTAreal Flood AdvisoryABQSan Juan112 min
Jul 23, 2:42 PM MSTAreal Flood AdvisoryABQCatron108 min
Jul 23, 2:58 PM MSTAreal Flood AdvisoryABQCibola, McKinley3 hr
Jul 23, 3:55 PM MSTAreal Flood AdvisoryABQCibola, McKinley110 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.